Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Pellegrine, D. and Seoane-Sepúlveda, Juan B. (2017) Bernstein-markov type inequalities and other interesting estimates for polynomials on circle sectors. Mathematical Inequalities and Applications, 20 (1). pp. 285-300. ISSN 1331-4343

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2012) Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra and its Applications, 437 (4). pp. 1174-1181. ISSN 0024-3795

Jiménez Rodríguez, Pablo and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2013) On Weierstrass' Monsters and lineability. Bulletin of the Belgian Mathematical Society-Simon Stevin, 20 (4). pp. 577-763. ISSN 1370-1444

Jiménez Rodríguez, Pablo (2016) Técnicas en análisis lineal (y no lineal) y aplicaciones. [Thesis]

This list was generated on Sat Jul 20 01:17:26 2019 CEST.